Computing Publications

Publications Home » G-networks with Propagating Reset...

G-networks with Propagating Resets via RCAT

Peter G. Harrison

Conference or Workshop Paper
MAMA 2003, Special issue on the 5th workshop on Mathematical Performance Modeling and Analysis
September, 2003
ACM SIGMETRICS Performance Evaluation Review
Volume 31
Issue 2
pp.3–5
ACM Press
DOI 10.1145/959143.959144
Abstract

Stationary Markovian networks, defined by a collection of cooperating agents, can be solved for their equilibrium state probability distribution by a new compositional method that computes their reversed Markov process, under appropriate conditions. We apply this approach to G-networks with chains of triggers and generalised resets, which have some quite distinct properties from the resets proposed recently.

Keywords
AESOP
PDF of presentation slides (678 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.